MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516071
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in the lungs during a cytology procedure performed on (b)(6) 2017.According to the complainant, during preparation, the catheter was detached.The procedure was completed with another cellebrity cytology brush.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
CELLEBRITY¿
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7116952
Report Number3005099803-2017-03694
Device Sequence Number16511275
Product Code BTG
UDI-Device Identifier08714729139089
UDI-Public08714729139089
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberM00516071
Device Catalogue Number1607
Device Lot Number19672422
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1